Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 14 found articles
 
 
  Two Optimal General Classes of Iterative Methods with Eighth-Order
 
 
Title: Two Optimal General Classes of Iterative Methods with Eighth-Order
Author: Cordero, Alicia
Lotfi, Taher
Mahdiani, Katayoun
Torregrosa, Juan R.
Appeared in: Acta applicandae mathematicae
Paging: Volume 134 (2014) nr. 1 pages 61-74
Year: 2014
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 14 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands